Zur Theorie der identischen Kongruenzen mit Idealmoduln : Zweite Mitteilung

Zányi László: Zur Theorie der identischen Kongruenzen mit Idealmoduln : Zweite Mitteilung. In: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum, (5). pp. 168-171. (1932)

[thumbnail of math_005_168-171.pdf]
Preview
Cikk, tanulmány, mű
math_005_168-171.pdf

Download (2MB) | Preview
Item Type: Article
Journal or Publication Title: Acta litterarum ac scientiarum Regiae Universitatis Hungaricae Francisco-Josephinae : Sectio scientiarum mathematicarum
Date: 1932
Volume: 5
ISSN: 0324-5462
Page Range: pp. 168-171
Language: German
Related URLs: http://acta.bibl.u-szeged.hu/38556/
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.a lábjegyzetekben
Date Deposited: 2016. Oct. 15. 12:28
Last Modified: 2021. May. 31. 15:43
URI: http://acta.bibl.u-szeged.hu/id/eprint/13393

Actions (login required)

View Item View Item